# SDR SWAA2022022438866

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727D AND 767 R/H Z ANGLE IS CORRODED BOTH TOP AND BOTTOM SIDES IN SEVERAL AREAS / REMOVED CORROSION. ORIGINAL MATERIAL .040'; MATERIAL LOSS .011' MATERIAL REMAINING .029 FOUND TO BE OUT OF LIMITS I/A/W SRM 53-00-53-1R-2. CUT OUT DAMAGE FABRICATED. TRATED AND PRIME REPAIR PARTS. INSTALLED REPAIR PARTS I/A/W B737 SMR 53-00-53-2R-5.
